MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; COMP,3V,200S,RH,OFF,OEM,PG

Medline Industries, LP MEDLINE; COMP,3V,200S,RH,OFF,OEM,PG
Catalog Number 000000000080058307
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during the procedure, the ring detaches from the crane block".
 
Additional Manufacturer Narrative
The customer reported that the issue occurred during use, no injury occurred, and the account reported finding ra separated from manifold.A photo was received to aid our investigation; no physical sample was available, and finished good production records and finished good pack build were reviewed with no non-conformances noted that would have contributed to the reported issue.The close-up photo depicted the end of the manifold, with the ra separated from it, no other components were visible, confirming the customer's report.Without the physical sample available for review, it is impossible to determine if there was a successful swage of the ra to the manifold stem, therefore, we are not able to identify the root cause at this time; the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
COMP,3V,200S,RH,OFF,OEM,PG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50872502
Report Number1417592-2026-49322
Device Sequence Number18447436
Product Code DRS
UDI-Device Identifier10193489066708
UDI-Public10193489066708
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K902472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000080058307
Device Lot Number0000136059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown